Partenaires





« décembre 2016 »
L M M J V S D
28 29 30 1 2 3 4
5 6 7 8 9 10 11
12 13 14 15 16 17 18
19 20 21 22 23 24 25
26 27 28 29 30 31 1

Rechercher

Sur ce site

Sur le Web du CNRS


Accueil du site > Annuaire > Olivier Piltant > Liste de publications

Liste de publications

  • avec V. Cossart Characteristic polyhedra of singularities without completion, Math. Ann. 361 (2015), no. 1-2, 157-167.
  • avec V. Cossart Resolution of Singularities of Threefolds in Mixed Characteristics. Case of small multiplicity, Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Math RACSAM 108 (2014), no. 1, 113−151.
  • avec V. Cossart & A.J. Reguera Invariants of the graded algebras associated to divisorial valuations dominating a rational surface singularity, in Valuation Theory in Interaction (2014), EMS Series of Congress Reports, 148−166.
  • An axiomatic version of Zariski’s patching theorem, Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Math. RACSAM 107 (2013), no. 1, 91-121.
  • avec V. Cossart Resolution of singularities of threefolds in positive characteristic. II. Artin-Schreier and purely inseparable coverings, J. Algebra 321 (2009), no. 1, 1836-1976.
  • avec V. Cossart Resolution of singularities of threefolds in positive characteristic. I. Reduction to local uniformization on Artin-Schreier and purely inseparable coverings, J. Algebra 320 (2008), no. 3, 1051-1082.
  • avec A. Campillo & A.J. Reguera Cones of curves and of line bundles "at infinity", J. Algebra 293 (2005), no. 2, 513-542.
  • avec S.D. Cutkosky Ramification of valuations, Adv. Math. 183 (2004), no. 1, 1-79.
  • On the Jung method in positive characteristic, Proceedings of the International Conference in Honor of Frédéric Pham (Nice, 2002), Ann. Inst. Fourier 53 (2003), no. 4, 1237-1258.
  • On unique factorization in semigroups of complete ideals, Commutative algebra (Grenoble/Lyon, 2001), Contemp. Math. 331 (2003), Amer. Math. Soc., Providence, RI, 267-294.
  • avec A. Campillo & A.J. Reguera Cones of curves and of line bundles on surfaces associated with curves having one place at infinity, Proc. London Math. Soc. 84 (2002), no. 3, 559-580.
  • avec V. Cossart & A.J. Reguera Divisorial valuations dominating rational surface singularities, Fields Inst. Comm. 32 (2002), 89-102.
  • avec S.D. Cutkosky Monomial resolutions of morphisms of algebraic surfaces, Comm. in Algebra, in honor of R. Hartshorne 28 (2000), no. 12, 5935-5959.
  • avec V. Cossart & C. Galindo Un exemple effectif de gradué non noethérien associé à une valuation divisorielle, Ann. Inst. Fourier 50 (2000), no. 1, 105-112.
  • avec V. Cossart & A.J. Reguera On isomorphisms of blowing-ups of complete ideals of a rational surface singularity, Manuscripta Math. 98 (1999), 65-73.
  • Frobenius pour les sommes de Selberg, Math. Annalen 303 (1995), 435-456.